Selfadjoint operator Chebyshev–Grüss type inequalities

Volume 46 / 2019

George A. Anastassiou Applicationes Mathematicae 46 (2019), 99-114 MSC: 26D10, 26D20, 47A60, 47A67. DOI: 10.4064/am2300-7-2018 Published online: 17 December 2018

Abstract

We present very general selfadjoint operator Chebyshev–Grüss type inequalities. We give applications.

Authors

  • George A. AnastassiouDepartment of Mathematical Sciences
    University of Memphis
    Memphis, TN 38152, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image